# SDR ASMF200609009

- Difficulty date: September 24, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 49,461 hours, 33,976 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, DUE TO NOSE LANDING GEAR DID NOT RETRACT. VISUAL INSPECTION TO NOSE LANDING GEAR AND CHECK BY CONDITION AND LEAKS TEST TO CONTROL VALVE WERE PERFORMED, BEING ALL CORRECT. BITE TO PROXIMITY SWITCH WAS PERFORMED IAW MM 34-60-04, ALL CORRECT. OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO AIRCRAFT LANDED WITH 134,262 POUNDS AND MAXIMUM LANDING WEIGHT IS 139,500 POUNDS, BEING WITHIN LIMITS.
